I went on Celexa last year when my mother died. It made me feel much better, but I gained about ten pounds. I decided to go off it a couple of days ago. I am so dizzy that I feel like I am going to faint and am afraid to drive. I feel like I am going to vomit. It is awful. Why don't drs tell you about this shit when they put you on a medication?
Why aren't you asking your doctor what the side effects etc. are when your doctor is prescribing medicine to you?
I have almost weaned off Effexor very slowly, like 6 months. You have to do it gradually.
OP, you can't go off these meds "cold turkey"! What were you thinking!?!?
Not to alarm you, OP (but what the hell? it's fact), but it's entirely possible to develop permanent chemical psychosis from abrupt withdrawal of psychotropic drugs. Enjoy.
You shouldn't stop all at once but lower your dosage.
You're getting a tingling feeling in your head, right? And massive headaches?
I've gone off it cold turkey twice with no symptons at all.
Taper off slowly over a few months.
I weened off it and had brain zaps for weeks. Sorry about your mom, OP.
[quote]I've gone off it cold turkey twice with no symptons at all.
But it destroys the ability to spell.
Smoke pot if you can. Seriously. It helped me get through the worst part of my Effexor withdrawal. I quit Celexa cold turkey too and that was a breeze for me compared to quitting Effexor even without smoking marijuana.
Yes, r5. I have headaches and tingles in my head. The dizziness is the worst part though. I just took 5mg and called my Dr. After doing research online, it seems that a lot of people are put on small doses of Prozac to help with the celexa withdrawal.
Effexor withdrawal was awful. I felt like shit if I missed one dose.
I'm on Celexa right now but I no longer have insurance so I'm not sure how I'll get a new prescription. I guess I'll be tapering off slowly.
r12, the generic celexa (citalopram) is very inexpensive at Walmart. Like $8 for 30 day prescription of 20mg/ day.
Thanks, R13. The price isn't the problem, just seeing a doctor and getting a new Rx is.
"Oh my God. I'm back. I'm home. All the time, it was... We finally really did it ... You Maniacs! You blew it up! Ah, damn you! God damn you all to hell!"
We are switching to the new platform for The DataLounge this weekend. All of our mobile users have been using it for over a week and all first time users have been using it for about a month - which adds up to well over one million users. So we're ready to end this phase of the testing and move everybody to the new site. (more)
And yes, we've changed the look and some of how it operates.
Yes, we know you just *hate* it in well in advance.
Yes, we know we suck.
Yes, we are the biggest suckers that ever sucked.
But it was time for a change and with the huge shift to mobile it was long overdue. We've taken this opportunity not only to update the look but also make major changes under the hood (or "bonnet" if you're either British or pretentious or both). And we have to prepare for 2016 - a presidential election year where we can normally expect to see a 60% jump in traffic (yes, we've seen 5 presidential elections so far…Christ we're old).
The site has a bunch - nay, plethora - of new features which will make the site more usable: better search, the ability to ignore posters and threads, see link previews, to pick up a thread where you left off, spam and malware filtering and more.
If you want you can go explore and see for yourself, Click here.
And while running the tests we've noticed two interesting reactions to the new system - people are spending more time on the site and more people that come stay around longer and look at more stuff. Both good things. Yay!
Possibly we've not slain all the dragons and there will be issues that come up during the switchover. There's a help button in the lower right hand corner of the page which you can use to send us bug reports.
Please include as much information about the hardware (PC, Mac, Tablet, Phone etc), operating system (Windows, Mac OS, Android, iOS etc) and browser (Chrome, Safari, Opera, Internet Explorer etc) that you are using as possible to help us replicate and fix the problem.
Please note that complaints about colors, fonts, icons and the like are not "bugs" - they are design choices that we've made and we expect one or two cases of world-class bitching. But they won't actually cause headaches, scurvy, heart attacks, Restless Leg Syndrome, Morgellon's Disease or the vapors (but have your smelling salts at hand just in case).
Talking to DataLounge servers. Please wait a moment...